RAYMOND BLUM, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: A relation between pheochromocytoma and the renin-angiotensin system has been recognized for some time (1), but its clinical relevance has remained uncertain. Recent reports on the effects of the angiotensin-converting enzyme inhibitor Captopril in patients with pheochromocytoma (2, 3) have raised questions concerning the cause of hypertension in these patients. I write to report the effects of another angiotensin-converting ezyme inhibitor, enalapril, in a patient with a pheochromocytoma.
A 38-year-old woman was referred for treatment of hypertension noted in the emergency room. On initial evaluation her blood pressure was 170/130 mm Hg. Laboratory tests revealed serum concentrations
BLUM R. Enalapril in Pheochromocytoma. Ann Intern Med. 1987;106:326–327. doi: 10.7326/0003-4819-106-2-326_2
Download citation file:
Published: Ann Intern Med. 1987;106(2):326-327.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use